# SDR SWIA201335364

- Difficulty date: November 4, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 29,692 hours, 23,978 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON HINGE ACCESS PANEL 699BB HAS CHAFE MARK.  C-CHECK BLENDED, EVALUATED, & RESTORED FINISH TO CHAFED AREA ON AILERON HINGE ACCESS PANEL 699BB IAW REO & SRM.
